Alert archive / Kansas / Tornado Warnings in 2024

Tornado Warning 3, NWS Goodland, KS

April 25, 2024Cheyenne County, Rawlins County, Kansas

NWS Goodland, KS issued this tornado warning at Apr 25, 2024, 4:45 PM CDT for Cheyenne County, Rawlins County, Kansas. It was in force for 33 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 25, 2024, 4:45 PM CDT (21:45 UTC)
Expired
Apr 25, 2024, 5:18 PM CDT
In force
33 min
Issued by
NWS Goodland, KS
Area
Storm-based polygon
Tornado
Radar indicated
Hail
1.75 in

Counties Cheyenne County, KS, Rawlins County, KS

The radar

The Goodland radar (KGLD), 44 km from the middle of the area, began a volume at 21:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 25, 4:45 PM CDTTORNADO10 Ssw Bird City, KSMedia reported a tornado east of HWY 27 & B. Location estimated based on radar. It lasted about 2-3 minutes.
Apr 25, 4:47 PM CDTHAIL 1.754 Ssw Bird City, KSSocial media report with picture of hail stones around half dollar to golf ball in size.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 0 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 25, 2:53 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 9.8 hours before the alert went out and 174 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 12:00Z on 2024-04-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 5 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 12:00Z on 2024-04-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 26 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
5 J/kg
Mixed-layer CIN
-229 J/kg
Mixed-layer LCL
799 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
26 m²/s²
0-3 km storm-relative helicity
80 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted.

408 
WFUS53 KGLD 252145
TORGLD
KSC023-153-252230-
/O.NEW.KGLD.TO.W.0003.240425T2145Z-240425T2230Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Goodland KS
445 PM CDT Thu Apr 25 2024

The National Weather Service in Goodland has issued a

* Tornado Warning for...
  Eastern Cheyenne County in northwestern Kansas...
  West central Rawlins County in northwestern Kansas...

* Until 530 PM CDT.

* At 445 PM CDT, a severe thunderstorm capable of producing a tornado
  was located 10 miles southwest of Bird City, or 14 miles southeast
  of St. Francis, moving northeast at 25 mph.

  HAZARD...Tornado and golf ball size hail.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This dangerous storm will be near...
  Bird City around 500 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3985 10128 3957 10155 3957 10161 3958 10168
      3994 10159
TIME...MOT...LOC 2145Z 214DEG 20KT 3962 10162 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.75 IN

$$

Trigg
4 follow-up statements
940 
WFUS53 KGLD 252149 CCA
TORGLD
KSC023-153-252230-
/O.COR.KGLD.TO.W.0003.240425T2145Z-240425T2230Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Goodland KS
449 PM CDT Thu Apr 25 2024

The National Weather Service in Goodland has issued a

* Tornado Warning for...
  Eastern Cheyenne County in northwestern Kansas...
  West central Rawlins County in northwestern Kansas...

* Until 530 PM CDT.

* At 449 PM CDT, a confirmed tornado was located 9 miles southwest of
  Bird City, or 14 miles southeast of St. Francis, moving northeast
  at 25 mph.

  HAZARD...Damaging tornado and golf ball size hail.

  SOURCE...Weather spotters confirmed tornado near County Road 23 in 
           southern Cheyenne County. 

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* The tornado will be near...
  Bird City around 500 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.

&&

LAT...LON 3985 10128 3957 10155 3957 10161 3958 10168
      3994 10159
TIME...MOT...LOC 2149Z 214DEG 20KT 3962 10162 

TORNADO...OBSERVED
MAX HAIL SIZE...1.75 IN

$$

Trigg
588 
WWUS53 KGLD 252158
SVSGLD

Severe Weather Statement
National Weather Service Goodland KS
458 PM CDT Thu Apr 25 2024

KSC023-153-252230-
/O.CON.KGLD.TO.W.0003.000000T0000Z-240425T2230Z/
Cheyenne KS-Rawlins KS-
458 PM CDT Thu Apr 25 2024

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 530 PM CDT FOR EASTERN
CHEYENNE AND WEST CENTRAL RAWLINS COUNTIES IN NORTHWESTERN KANSAS...

At 457 PM CDT, a severe thunderstorm capable of producing a tornado
was located 6 miles south of Bird City, or 14 miles southeast of St.
Francis, moving northeast at 25 mph.

HAZARD...Tornado and golf ball size hail.

SOURCE...Radar indicated rotation. This storm does have a history of 
         producing tornadoes and funnel clouds.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This dangerous storm will be near...
  Bird City around 500 PM CDT.

Other locations in the path of this tornadic thunderstorm include
McDonald.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3957 10155 3958 10160 3959 10167 3994 10159
      3985 10128
TIME...MOT...LOC 2157Z 217DEG 22KT 3967 10156 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.75 IN

$$

Trigg
871 
WWUS53 KGLD 252208
SVSGLD

Severe Weather Statement
National Weather Service Goodland KS
508 PM CDT Thu Apr 25 2024

KSC023-153-252230-
/O.CON.KGLD.TO.W.0003.000000T0000Z-240425T2230Z/
Cheyenne KS-Rawlins KS-
508 PM CDT Thu Apr 25 2024

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 530 PM CDT FOR
NORTHEASTERN CHEYENNE AND WEST CENTRAL RAWLINS COUNTIES IN
NORTHWESTERN KANSAS...

At 508 PM CDT, a severe thunderstorm capable of producing a tornado
was located over Bird City, or 15 miles east of St. Francis, moving
northeast at 25 mph.

HAZARD...Tornado and golf ball size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This tornadic thunderstorm will remain over mainly rural areas of
northeastern Cheyenne and west central Rawlins Counties in
northwestern Kansas.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3967 10148 3967 10155 3969 10162 3994 10159
      3985 10128
TIME...MOT...LOC 2208Z 209DEG 21KT 3973 10152 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.75 IN

$$

Trigg
536 
WWUS53 KGLD 252218
SVSGLD

Severe Weather Statement
National Weather Service Goodland KS
518 PM CDT Thu Apr 25 2024

KSC023-153-252227-
/O.CAN.KGLD.TO.W.0003.000000T0000Z-240425T2230Z/
Cheyenne KS-Rawlins KS-
518 PM CDT Thu Apr 25 2024

...THE TORNADO WARNING FOR NORTHEASTERN CHEYENNE AND WEST CENTRAL
RAWLINS COUNTIES IN NORTHWESTERN KANSAS IS CANCELLED...

The tornado threat has diminished and the Tornado Warning has been
cancelled. However, large hail and damaging winds remain likely and a
Severe Thunderstorm Warning remains in effect for the area.  However,
small hail is still possible with this thunderstorm.

A Tornado Watch remains in effect until 1000 PM CDT for northwestern
Kansas.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Goodland.

&&

LAT...LON 3967 10148 3967 10155 3969 10162 3994 10159
      3985 10128
TIME...MOT...LOC 2216Z 214DEG 20KT 3978 10148 

$$

Trigg

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Goodland, KS wrote its last area forecast discussion before this tornado warning went out at Apr 25, 3:13 PM CDT, 1 hour 32 minutes earlier. Its key messages:

  • Significant severe weather remains forecast for today (Thursday) with very large hail (1" - 3"+) and tornadoes (including the possibility of long-lived or significant tornadoes) as the main threats. The severe weather is forecast to impact the area during the afternoon and evening hours. There is a 10% chance that a cap or a different environmental factor will prevent severe weather.
  • A Red Flag Warning remains in effect Thursday for Kit Carson, Cheyenne [CO], Wallace, and Greeley counties during the afternoon and early evening hours.
  • Blowing dust chances have lowered, but could still see hazy skies and some degraded air quality this afternoon.
Area forecast discussion, Apr 25, 3:13 PM CDT, 1 hour 32 minutes before
Area Forecast Discussion
National Weather Service Goodland KS
213 PM MDT Thu Apr 25 2024

.KEY MESSAGES...

- Significant severe weather remains forecast for today
  (Thursday) with very large hail (1" - 3"+) and tornadoes
  (including the possibility of long-lived or significant
  tornadoes) as the main threats. The severe weather is forecast
  to impact the area during the afternoon and evening hours.
  There is a 10% chance that a cap or a different environmental
  factor will prevent severe weather.

- A Red Flag Warning remains in effect Thursday for Kit Carson,
  Cheyenne [CO], Wallace, and Greeley counties during the
  afternoon and early evening hours.

- Blowing dust chances have lowered, but could still see hazy
  skies and some degraded air quality this afternoon.

&&

.UPDATE...
Issued at 210 PM MDT Thu Apr 25 2024

A Tornado Watch has been issued for most of the CWA until 3Z
tonight. Storms are starting to fire south of I-70 along the
KS/CO border and moving to the northeast. The main time for
severe storms will be between 22Z-03Z.

&&

.SHORT TERM /THROUGH FRIDAY/...
Issued at 1157 AM MDT Thu Apr 25 2024

Severe weather is expected across the Tri-State area this afternoon
into the overnight hours. The dryline looks to be setting up near I-
70 and Highway 27. Locations to the southwest of the line are drying
out as southerly winds will continue gusting above 25 MPH. Later
this afternoon, RH values behind the dryline will drop into the
lower teens. This will create critical fire weather conditions for
locations behind the dryline. A Red Flag Warning is still in effect
for the locations where prolonged critical fire weather conditions
are expected.

Blowing dust will also be possible (~15% chance) in locations along
and south of a line from Idalia, CO to Oakley, KS. Along the Kansas
Colorado border will see the best conditions for blowing dust.
Visibility reductions down to around 3 miles are possible in plumes
of blowing dust. Brown-out conditions cannot be ruled out near
source regions.

The dryline will be the trigger for the severe weather in the
evening. SPC has kept an Enhanced risk in the southeastern 1/3 CWA
for Thursday afternoon-night. This is based on a hatched/significant
hazard for 30% chance of hail and 10% chance of tornado. For this
event, the environment will be highly primed for tornado and hail
hazards. There is still a 10% chance that the cap will prevent any
storms from firing, but confidence is lowing due to clearing skies.
If the cap does break, isolated discrete to clusters of severe
storms will form and all hazards will be possible becoming a mess of
storms later on. The main hazards will be tornadoes and hail. The
entire Tri-State area will have potential to see severe weather, but
chances increase in the Enhanced risk area.

Storms are expected to start firing around 19-21Z with the highlight
of the severe storms being 22Z-03Z. The prime location for the
severe storms will be in the Enhance risk area and the storms will
move to the northeast. After 03Z, the severe weather threat will
lower over the following 9 hours. During this time, we will begin to
get the wrap-around precipitation from the northwest. These are
expected to just be showers with a few weak thunderstorms embedded
within. Less than 0.5 inches of QPF is expected with this system
with most of that falling north of highway 36.

As the low pressure system leaves the area on Friday, strong
northwesterly winds are expected to follow. Gusts up to 40 kts are
already expected due to the pressure rises.

Temperatures overnight tonight will cool to the upper 40s. High
temperatures tomorrow will warm into the upper 60s and the southern
CWA reaching into the mid to upper 70s.

&&

.LONG TERM /FRIDAY NIGHT THROUGH WEDNESDAY/...
Issued at 101 PM MDT Thu Apr 25 2024

Friday evening, split flow will be in place over the western have of
the nation.  A broad upper trough will extend west to east from the
West Coast to western Iowa and south into the Desert Southwest. The
northern split will cut north through the Bighorn Mountains of
Wyoming and up into Big Sky Country (Montana).  The southern split
will be the main concern for the Tri-State area a series of systems
moves through the region over the weekend.  Friday evening, a closed
low will continue to lift to the northeast, up into north central
Nebraska and the East River portion (East of the Missouri River) of
South Dakota.  As this system moves out of the region, expect wrap
around moisture on the back side of the system.  For the
evening/overnight hours, precipitation chances (20-40%) will be
limited to areas mainly along and west of Highway 27.

The concern over strong to severe thunderstorms across the Tri-State
area remains for Saturday.  A second low pressure system north of
the Four Corners region will move into eastern Colorado and western
Kansas during the day on Saturday.  Precipitation chances will
increase west to east across the region, with rain chances likely,
in the afternoon and evening, particularly in eastern Colorado and
areas along and north of Interstate 70.

As far as the severe weather threat for Saturday, a few strong to
severe thunderstorms will be possible for the CWA in the afternoon.
A boundary will be set up from southwestern Kansas to northeastern
Kansas.  This boundary will cut across the southeastern portions of
the CWA, with a dryline extending south into Oklahoma and Texas.
CAMs are showing potential for some storms firing up along the
boundary and moving to the north through the CWA as the low tracks
to the north northeast through the day.  Models are already showing
possibility of SBCAPE values of over 1000 J/kg and MLCAPE values of
over 1200 J/kg in the area along the boundary as it lifts north
into the area. A jet streak will also be moving over the region
during the day on Saturday. Right now, the worst threat looks
to be to the southeast of our area in the warm sector and ahead
of the dryline. A slight shift northward of the system's
expected track could potentially bring additional concerns for
severe weather to the area. With all of that being said, I wish
everyone in the path of severe weather the next few days, Qapla'
(good luck or success).

Saturday evening into Sunday afternoon, chances for precipitation
will gradually decrease from south to north.  The other concern with
this system will be the potential rainfall amounts.  The area has
been fairly dry recently.  However, thunderstorms moving through the
region today could bring a few tenths of rainfall to the
region. Paired with decent soundings and QPF values nearing an
inch in areas north of I-70, hydro concerns may be an issue.

Westerly flow sets up Monday and Tuesday, with dry conditions
expected.  Temperatures will return to the 70s and 80s on Tuesday
and Wednesday.

&&

.AVIATION /18Z TAFS THROUGH 18Z FRIDAY/...
Issued at 1123 AM MDT Thu Apr 25 2024

Strong to significantly severe storms are expected to impact the
region tonight and could to reduce categories at both KGLD and
KMCK. Stratus will continue to impact both sites over the next
few hours, at least. Clearing is occurring at KGLD and
approaching KMCK. Around 21Z is when storms are expected to
start firing and last into the night, however lingering showers
and storms will last throughout the night and into tomorrow
morning. A low pressure system will be moving through and cause
winds to become northwesterly overnight. Strong winds are
expected tomorrow from the northwest and gusty winds will
continue today.

&&

.HYDROLOGY...
Issued at 252 AM MDT Thu Apr 25 2024

Portions of the Tri State region could see some potentially
impactful precipitation from showers and thunderstorms over an 84-
hour period starting today and going late into the upcoming weekend.
These chances will come in two rounds, one Thursday/Thursday night
and the other this weekend. Precipitation amounts will be highly
dependent on track and movement and overall coverage.

Rainfall totals that are currently forecasted during this time have
around a half inch or less south and east of a line from Hill City
to Colby, Kansas and southwest to the Tribune area. North and west
of this line, up to 0.80" to a localized 1.60" is possible. The
highest totals are currently focused west of a line from Burlington
Colorado to McCook Nebraska.

Area soils are pretty dry at this time and should be able to handle
around 1 to 2 inch rainfall, but will have to be monitored for
potential for any training of storms in localized areas, especially
for areas that may have seen a lot of rain today/tonight and may see
more storms over the weekend.

There are currently no Flood Watches in effect.

&&

.GLD WATCHES/WARNINGS/ADVISORIES...
KS...Red Flag Warning until 8 PM MDT this evening for KSZ027-041.
CO...Red Flag Warning until 8 PM MDT this evening for COZ253-254.
NE...None.

&&

UPDATE...CA
SHORT TERM...CA
LONG TERM...Wekesser
AVIATION...CA
HYDROLOGY...JN
Hazardous weather outlook, Apr 25, 3:03 PM CDT, 1 hour 42 minutes before
Hazardous Weather Outlook
National Weather Service Goodland KS
203 PM MDT Thu Apr 25 2024

COZ090>092-KSZ001>004-013>016-027>029-NEZ079>081-262015-
Yuma-Kit Carson-Cheyenne-Rawlins-Decatur-Norton-Sherman-Thomas-
Sheridan-Graham-Wallace-Logan-Gove-Dundy-Hitchcock-Red Willow-
203 PM MDT Thu Apr 25 2024 /303 PM CDT Thu Apr 25 2024/

This hazardous weather outlook is for extreme southwest Nebraska...
northwest Kansas and east central Colorado.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

A Tornado Watch has been issued for locations along and north of
Highway 40. Severe weather is expected today across a majority of
the area. The severe threat is forecast to begin around two in the
afternoon and last until midnight. The main hazards remain very large
hail and tornadoes, potentially including significant tornadoes.
Damaging wind gusts are possible as well.

A Red Flag Warning has been issued for counties from Kit Carson,
Cheyenne, Wallace, and Greeley counties as critical fire conditions
are forecast during the afternoon hours.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH THURSDAY...

Strong to marginally severe thunderstorms will be possible Saturday
afternoon and evening across the outlook area. The main hazard with
any thunderstorms that develop will be large hail.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is requested.

KSZ041-042-262015-
Greeley-Wichita-
203 PM MDT Thu Apr 25 2024 /303 PM CDT Thu Apr 25 2024/

This hazardous weather outlook is for northwest Kansas.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

Severe weather is expected today across a majority of the area. The
severe threat is forecast to begin around two in the afternoon and
last until midnight. The main hazards remain very large hail and
tornadoes, potentially including significant tornadoes. Damaging wind
gusts are possible as well.

A Red Flag Warning has been issued for counties from Kit Carson,
Cheyenne, Wallace, and Greeley counties as critical fire conditions
are forecast during the afternoon hours.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH THURSDAY...

Strong to marginally severe thunderstorms will be possible Saturday
afternoon and evening across the outlook area. The main hazard with
any thunderstorms that develop will be large hail.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is requested.

In the hours before

Local storm report, Apr 25, 4:32 PM CDT, 13 minutes before
Preliminary Local Storm Report
National Weather Service Goodland KS
332 PM MDT Thu Apr 25 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0320 PM     Hail             14 SSE Bird City        39.57N 101.40W
04/25/2024  M1.00 Inch       Rawlins            KS   Storm Chaser

&&

KMK
Local storm report, Apr 25, 4:36 PM CDT, 9 minutes before
Preliminary Local Storm Report
National Weather Service Goodland KS
336 PM MDT Thu Apr 25 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0320 PM     Hail             14 NW Saint Francis     39.93N 101.97W
04/25/2024  M0.70 Inch       Cheyenne           KS   Storm Chaser

            Chaser reported the hail at the intersection
            of CR Z & 5.

&&

KMK

The office that day

Everything else NWS Goodland, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 25, 2:07 AM CDTSpecial Weather StatementGLDRawlins38 min
Apr 25, 3:56 AM CDTSpecial Weather StatementGLDNorton34 min
Apr 25, 3:27 PM CDTSevere Thunderstorm WarningGLDSherman63 min
Apr 25, 4:16 PM CDTSevere Thunderstorm WarningGLDCheyenne, Sherman59 min
Apr 25, 4:24 PM CDTSevere Thunderstorm WarningGLDCheyenne66 min
Apr 25, 4:31 PM CDTSevere Thunderstorm WarningGLDRawlins, Thomas59 min
Apr 25, 5:16 PM CDTSevere Thunderstorm WarningGLDCheyenne, Rawlins59 min
Apr 25, 5:18 PM CDTSevere Thunderstorm WarningGLDLogan, Wichita42 min
Apr 25, 5:20 PM CDTSevere Thunderstorm WarningGLDRawlins55 min
Apr 25, 5:27 PM CDTSevere Thunderstorm WarningGLDLogan, Rawlins, Sheridan, Thomas63 min
Apr 25, 5:36 PM CDTSevere Thunderstorm WarningGLDRawlins, Thomas39 min
Apr 25, 5:49 PM CDTSevere Thunderstorm WarningGLDGreeley, Logan, Wallace, Wichita56 min
Apr 25, 6:04 PM CDTSevere Thunderstorm WarningGLDLogan, Wichita26 min
Apr 25, 6:08 PM CDTSevere Thunderstorm WarningGLDSherman, Thomas37 min
Apr 25, 6:14 PM CDTSevere Thunderstorm WarningGLDRawlins, Thomas61 min
Apr 25, 6:23 PM CDTSevere Thunderstorm WarningGLDDecatur, Rawlins37 min
Apr 25, 6:30 PM CDTSevere Thunderstorm WarningGLDLogan, Thomas30 min
Apr 25, 6:44 PM CDTSevere Thunderstorm WarningGLDCheyenne, Logan, Rawlins, Sherman, Thomas, Wallace61 min
Apr 25, 6:57 PM CDTSevere Thunderstorm WarningGLDGove, Logan, Sheridan, Thomas, Wichita49 min

Nearby

Tornado Warnings in Kansas, 2024Every tornado warning in 2024Tornadoes in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.